Journal of Applied Mathematics

The Hypergroupoid Semigroups as Generalizations of the Groupoid Semigroups

Jeong Soon Han, Hee Sik Kim, and J. Neggers

Full-text: Open access

Abstract

We introduce the notion of hypergroupoids ( H Bin X , ) , and show that ( H Bin ( X ) , ) is a super-semigroup of the semigroup ( Bin ( X ) , ) via the identification x { x } . We prove that ( H Bi n * ( X ) , , [ ] ) is a B C K -algebra, and obtain several properties of ( H Bi n * ( X ) , ) .

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 717698, 8 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495257

Digital Object Identifier
doi:10.1155/2012/717698

Mathematical Reviews number (MathSciNet)
MR2960001

Zentralblatt MATH identifier
1255.20061

Citation

Han, Jeong Soon; Kim, Hee Sik; Neggers, J. The Hypergroupoid Semigroups as Generalizations of the Groupoid Semigroups. J. Appl. Math. 2012 (2012), Article ID 717698, 8 pages. doi:10.1155/2012/717698. https://projecteuclid.org/euclid.jam/1355495257


Export citation